- -

Fuzzy uniformities on function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fuzzy uniformities on function spaces

Show full item record

Kohli, J.; Prasannan, A. (2006). Fuzzy uniformities on function spaces. Applied General Topology. 7(2):177-189. doi:10.4995/agt.2006.1922.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83021

Files in this item

Item Metadata

Title: Fuzzy uniformities on function spaces
Author:
Issued date:
Abstract:
[EN] We study several uniformities on a function space and show that the fuzzy topology associated with the fuzzy uniformity of uniform convergence is jointly fuzzy continuous on Cf (X, Y ) ,the collection of all fuzzy ...[+]
Subjects: Starplus-compact open fuzzy topology , Fuzzy uniformity of uniform convergence , Jointly fuzzy continuous fuzzy topology , Fuzzy uniformity of uniform convergence on starplus-compacta , Fuzzy equicontinuity , Fuzzy uniform equicontinuity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1922
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1922
Type: Artículo

This item appears in the following Collection(s)

Show full item record